EconPapers    
Economics at your fingertips  
 

Econometric Models for Probabilistic Choice among Products

Daniel McFadden

The Journal of Business, 1980, vol. 53, issue 3, S13-29

Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (220)

Downloads: (external link)
http://links.jstor.org/sici?sici=0021-9398%2819800 ... O%3B2-5&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jnlbus:v:53:y:1980:i:3:p:s13-29

Access Statistics for this article

More articles in The Journal of Business from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-20
Handle: RePEc:ucp:jnlbus:v:53:y:1980:i:3:p:s13-29